Posted 6/29/2013 3:34 PM (GMT -7)
I ended up going back to the er last night because I couldnt take the pain. they gave me reglan and benegryl in an iv drip with fluids. the doc called the reglan a migraine cocktail. now...heres my issue. within 3 minutes of it being injected, my whole body ached, causing my head to hurt even worse (which when Iwent in i didnt think possible) but I just didnt feel right. I began moaning and half screaming into the pillow. I got so cold and my sister who came with me told me my fingers were turning blue. I pushed the call button and told them I didnt feel right. nurse comes in and takes my bp. it was down from when I came in and she said that shed let doc know but they were really busy. I ended up having to ride it out, giving a urine sample to get toradol which I didnt get till the drip was done. then after the shot the doc came back in and asked me if the shaking was gone. I told him it was and my hands were starting to warm back up and quit tingling. he claimed it was a normal reaction and told me I had had it before and I told him I hadnt, just fengran, benedryl and toradol.
I'm just wondering if there was anyone else out there who has had reglan and if this was a normal reaction?